News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Chest Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Chest Answers List

Forum Name: Miscellaneous Chest Diseases

Question: Chest pains & doctors do not have a clue why!

 englishclan4 - Thu Jul 14, 2005 9:05 pm

am a 33 year old woman. About 3-4 months ago I was getting knots on my legs, hands & arms. it would be a huge knot that would be there for a day & then gone the next day. This was going on about 2 times a week. They get so bad sometimes that if they are on the bottom of my feet it hurts so bad to walk. Also I have been getting pains in my chest & it feels like my throat is closing...very hard to breath. Dizzy feeling, sweeling of the hands & arms. I was also feeling jittery feeling & get a sore throat alot.

Within the last 1-1 1/2 months the knots have been coming up every other day. My hand has been so swollen that I could not even open a bottle of water. I have also been getting like hives all over my body.

I went to the doctor 2 months ago & when I was there he said that I had high blood pressure & put my on Diovan HCT then I went back & he put me on Dyazide. I take that everyday. he also has put me on Xanax.

Within the last 2 weeks I have been really sick, abdominal pains, throwing up. I stayed in bed last week for 3 days I was that sick.

My doctor sent me to a allergy clinic today where they di the testing & came back I was allergic to NOTHING.

I have no clue as to why I am getting these knots & why the pain on my chest & hard to breath.

Do you have any clue, I have also lost 12lbs with in the last 1 1/2 months & I am by no means trying.

Sandy English

 Dr. Safaa Mahmoud - Fri Aug 11, 2006 1:07 pm

User avatar Hello,

These symptoms are suggestive of vasculitis. People who has vasculitis present with any of the following symptoms:
Muscle and joint pain
Easy Fatigue
Loss of appetite
Weight loss

In some individuals the underlying cause can not be identified and the condition is known as Primary vasculitides .

For other cases, infections, some diseases of the immune system, such as rheumatoid arthritis, and allergic reaction to a medication, such as an antibiotic or diuretic, all can cause vasculitis. In such cases it is named as secondary vasculitides.

Investigations include:
Images like CT Scan or MRI as needed.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here